# SDR ASAA2023070843940

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 983 hours, 296 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START UP, AFTER LANDING. GROUNDED - YES. (RESOLVED ON W/O: 1961088 TASKCARD: N/R-00001 ) OPS CHECKED APU. FOUND EXCESSIVE BUBBLES IN OIL RESERVOIR SIGHT GAUGE. ALSO FOUND AN OIL LEAK AT THE TURBINE SECTION OF THE TURBINE BEARING SCAVANGE RETURN LINE. TIGHTENED B-NUT IAW AMM 20-50-11-910-801 TABLE 221. OPS CHECKED AGAIN. FOUND NO EXCESSIVE BUBBLING AND NO LEAKS. NO FUALTS FOUND. OPS CHECK GOOD. THIS CLEARS MEL 49-11-01. PLACARDS REMOVED. SEAMC MITCH NOTIFIED.
